Record:   Prev Next
書名 Numerical methods for partial differential equations
出版項 New York : Wiley, c1985-
國際標準期刊編號 0749-159X 1098-2426
book jacket

館藏地數學所圖書室
Lib. Has3(1987)-30(2014), 2015年起E-Journal

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.3 (1987)    館內使用    30340100204076
 數學所圖書室  v.4 (1988)    館內使用    30340100204084
 數學所圖書室  v.5 (1989)    館內使用    30340100204092
 數學所圖書室  v.6 (1990)    館內使用    30340100204100
 數學所圖書室  v.7 (1991)    在架上    30340100204118
 數學所圖書室  v.8 (1992)    館內使用    30340100204126
 數學所圖書室  v.9 (1993)    館內使用    30340100204134
 數學所圖書室  v.10 (1994)    館內使用    30340100251259
 數學所圖書室  v.11 (1995)    館內使用    30340100251267
 數學所圖書室  v.12 (1996)    館內使用    30340100274947

01-01-93 已為 數學所圖書室 訂購 1 本.
09-12-96 已為 數學所圖書室 訂購 1 本.
說明 v. ; 26 cm
Bimonthly <, Jan. 1992->
Quarterly, spring 1985-
$285.00
Vol. 1, no. 1 (spring 1985)-
附註 Title from cover
Mathematical reviews 0025-5629 1985-
主題 Differential equations, Partial -- Numerical solutions -- Periodicals
Alt Title Numer. methods partial differ. equ
Record:   Prev Next